MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-FM KNEE ARTHROSCOPY PACK

Medline Industries, LP MEDLINE; DBD-FM KNEE ARTHROSCOPY PACK
Catalog Number DYNJ86036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 11 blade that came in the knee arthroscopy pack broke in half.
 
Additional Manufacturer Narrative
It was reported finding blade broke.Finished good pack build reviewed: a review of the pack build was completed, and no issues were identified that would likely contribute to the reported concern; the vendor reviewed their in-process records and had no deviations recorded from these blades during production.Unfortunately, without a sample, it is challenging to determine the true root cause of the reported issue.We were unable to confirm the defect as no samples or detailed photos were provided for this investigation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-FM KNEE ARTHROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50274934
Report Number1417592-2026-17846
Device Sequence Number10294136
Product Code OJH
UDI-Device Identifier10195327582258
UDI-Public10195327582258
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ86036
Device Lot Number24BBT660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown